# SDR SWAA2024121259893

- Difficulty date: November 14, 2024
- Submitted: December 13, 2024
- Operation: Air carrier
- Aircraft: N203WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32483
- Aircraft time: 65,788 hours, 39,238 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED LINING ENTRY DOOR NUT ON ASSIST HANDLE AT FWD GALLEY AREA (4 EA) 2024-701531<[01] REPLACED LINING ENTRY DOOR NUT ON ASSIST HANDLE AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3. G. (2) (A) (B) (C) (D);[02] REPLACED LINING ENTRY DOOR NUT ON ASSIST HANDLE AT FWD GALLEY AREA (4 EA) IAW B737-700 AMM 52-11-31-400-802 STEP 3. G. (2) (A) (B) (C) (D)
